Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have retinal tears in eyes, sinus problem, sinus headache, tender nose, pain in eye. Treatment?

i have retinal tears in my left and right eyes. I also have sinus problems, lately I get sinus headaches , below my cheeks, very tender on top of my nose. I am nervous because I was laying down on the sofa two days ago, and I felt a sharp pain in my left eye, (I had laser eye surgery in Dec.30, 2011), could that have caused my sinus problems? Very concerned and scared.
Asked On : Mon, 12 Mar 2012
Answers:  3 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
retinal tear does not cause sinus problem,
but blowing nose forcefully can increase your intraocular pressure and increase retinal should better avoid forceful blowing of nose.
if you are having pain better visit ophthalmologits for retinal examination.
for sinus problem you can do steam inhalation
take care
Answered: Tue, 20 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor